# SDR SWIA201128579

- Difficulty date: June 14, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 19,598 hours, 16,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FORWARD FACE CRACKED AT LINTEL FITTIING.  (C-CHECK)  REPAIRED PER REO.
